# SDR SWAA2013021512731

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 52,761 hours, 31,265 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A3760
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, WIGGLE PLATE BEHIND NR 1 ENGINE PYLON IS CRACKED.  REMOVED AND REPLACED WIGGLE PLATE PER MM AND SRM 51-40-02.
